# SDR SWIA200211041

- Difficulty date: July 11, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 13,154 hours, 19,216 cycles
- Engine: Pwa PW118B
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE DID NOT ACCELERATE ABOVE 90 PERCENT NP ON TAKEOFF.  ABORTED T/O.  RAN UP ENGINES W/EEC ON & OFF WITH SIMILAR RESULTS.  REMOVED AND REPLACED LT OVERSPEED GOVERNOR IAW HS 61-22-00.  OPS CHECKS GOOD.
